# SDR SWAA2021120147973

- Difficulty date: November 27, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 62,478 hours, 36,800 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER SEAT 12 FED EMERGENCY EXIT DOOR SIDEWALL LIGHT INOP ; / [01] OK TO CONTINUE ON MEL 33-2-03 SP1B. AUTH 36264; [02] R&R OVERWING EXIT LIGHT FUSE PER AMM 33-21-00
